Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the linear independence measure of logarithms of rational numbers
HTML articles powered by AMS MathViewer

by Qiang Wu PDF
Math. Comp. 72 (2003), 901-911 Request permission


In this paper we give a general theorem on the linear independence measure of logarithms of rational numbers and, in particular, the linear independence measure of $1,\log 2, \log 3, \log 5$ and of $1,\log 2, \log 3, \log 5, \log 7$. We also give a method to search for polynomials of smallest norm on a real interval $[a,b]$ which may be suitable for computing or improving the linear independence measure of logarithms of rational numbers.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2000): 11J82, 11J86
  • Retrieve articles in all journals with MSC (2000): 11J82, 11J86
Additional Information
  • Qiang Wu
  • Affiliation: Département de Mathématique, Université de Metz, Ile du Saulcy, 57045 Metz Cedex 1, France
  • Email:
  • Received by editor(s): April 17, 2001
  • Received by editor(s) in revised form: September 5, 2001
  • Published electronically: June 25, 2002
  • © Copyright 2002 American Mathematical Society
  • Journal: Math. Comp. 72 (2003), 901-911
  • MSC (2000): Primary 11J82, 11J86
  • DOI:
  • MathSciNet review: 1954974